# SDR IPXA2016092208540

- Difficulty date: August 31, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC73601
- Part serial: WAE055
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING OTBD FLAP VANE NR 1 TRACK HAS CORROSION AT WEB INSIDE ACCESS HOLE.  REMOVED AND REPLACED THE FLAP VANE IAW AMM 27-50-32-400-801.
